# SDR LR7A01025

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53126 FOUND FS 477 - 517 PRESSURE FAIRING CORRODED AT RT CWS 23.5 TO 61.5, WL 276 TO WL 282.  REPAIRED IAW LAC MEA 382-53-01-013.
